# SDR AALA202203254543

- Difficulty date: March 8, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 73,365 hours, 33,455 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38002784
- Part serial: R1018
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 57,983 hours, 26,163 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SMELL IN COCKPIT ON DESCENT AND TAXI IN WITH APU ON. **SUPPLEMENTAL REPORT FOR AALA202203094543: REPLACED APU AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER TASK CARD 4920Y003-001** (CLOSED)
